Jump to content
Important Survey - Please Participate ×

Very low dose for 4 years. Should I C/T or taper?


[Go...]

Recommended Posts

Been taking .25Klonopin once a week (as needed) sometimes twice a week. Always at least 3 or 4 days apart. Stopped cold turkey. Been a month now. Only sys. stiff neck on ocasion. Tinitus. Slight memory problems. I'm 81. Light cramps in both feet. A little hyper sometimes. Its been a month now. Should I stick it out or will the syms get worse? So far its tolerable. If I did a taper how in the world would I know my starting amount? Any help would be apprecieated.    Edit- I meant .25 K not 2.5 

 

 

Edit: Member requested that a clarification be made - this particular question is actually on behalf of a friend who is 81 years old; it is not regarding Goodchance.

Link to comment
Share on other sites

Hi Goodchance,

 

If it's been a month since your last dose and the symptoms are tolerable, I personally would stick at it.

 

Because you weren't taking them every day, I'm not sure how you would figure out what dose to taper with.

 

I hope this helps

Link to comment
Share on other sites

Been taking .25Klonopin once a week (as needed) sometimes twice a week. Always at least 3 or 4 days apart. Stopped cold turkey. Been a month now. Only sys. stiff neck on ocasion. Tinitus. Slight memory problems. I'm 81. Light cramps in both feet. A little hyper sometimes. Its been a month now. Should I stick it out or will the syms get worse? So far its tolerable. If I did a taper how in the world would I know my starting amount? Any help would be apprecieated.    Edit- I meant .25 K not 2.5

 

Reinstatements are typically only done when symptoms are debilitating or life-threatening for a number of reasons. One is because you risk kindling the second time around. kindling is when each subsequent withdrawal is worse than the previous one even with a taper. If your symptoms are tolerable I personally would not reinstate. you are likely to see considerable improvement over the next few months.  :smitten: :smitten:

Link to comment
Share on other sites

You haven't been taking it consistently, so if you have developed a dependency, it is very, very, minor. Tapering sounds like a bad idea. Because if you start taking it every day you are going to guarantee a dependency. If you are getting by without being in excruciating withdrawal, you probably aren't very dependent, if at all. Keep going and don't look back, you don't need that poison anymore
Link to comment
Share on other sites

×
×
  • Create New...